# SDR DALA2021022200995

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACK INDICATION ON FRAME 4 WINDSHIELD SIDE POST UPPER ATTACHMENT INTERNAL SIDE RT.  CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 588131-14 REV.0 AND 1 AND ER/A 588131-14AD REV. ORIGINAL. (1734409)
